MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC SPEEDSHIFT(TM) IMPLANT KIT 15 X 20 MM, OFFSET 10 MM; BONE STAPLE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC SPEEDSHIFT(TM) IMPLANT KIT 15 X 20 MM, OFFSET 10 MM; BONE STAPLE
Model Number SE-1520-10
Medical Device Problem Codes Detachment of Device or Device Component (2907); Difficult to Advance (2920)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, during foot surgery upon insertion of speedshift implant kit the implant was disconnected from the insertion handle before both legs were in the drill holes.Surgeon had one leg in and was able to use a free elevator to maneuver the other leg into the hole.No additional implant was required.There was 2-5 minutes surgical delay.The procedure was successfully completed.There was patient consequence reported.Concomitant device reported: insertion handle (part# unknown; lot# unknown; quantity: 1).Free elevator (part# unknown; lot# unknown; quantity: 1).This report is for one (1) speedshift(tm) implant kit 15 x 20 mm, offset 10 mm.This is report 1 of 1 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H4 device history part #: se-1520-10, synthes lot number: bse180238, supplier lot number: bse180238, release to warehouse date: 19-jun-2018, supplier: (b)(4).Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.B5/d11: only the insertion handle is concomitant.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Updated concomitant device reported: unk - insertion handle (part# unknown; lot# unknown; quantity: 1).

Brand Name
SPEEDSHIFT(TM) IMPLANT KIT 15 X 20 MM, OFFSET 10 MM
Common Device Name
BONE STAPLE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10132965
Report Number2939274-2020-02713
Device Sequence Number2911455
Product Code JDR
UDI-Device Identifier00810633020449
UDI-Public(01)00810633020449
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K142292
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSE-1520-10
Device Catalogue NumberSE-1520-10
Device Lot NumberBSE180238
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/27/2020
Supplement Date Received by Manufacturer06/11/2020
06/23/2020
Initial Report FDA Received Date06/09/2020
Supplement Report FDA Received Date06/23/2020
07/09/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - FREE ELEVATOR; UNK - INSERTION HANDLE; UNK - INSERTION HANDLE; UNK - FREE ELEVATOR; UNK - INSERTION HANDLE